Another question..sorry!

Discussion in 'Orlistat (Xenical)' started by RainbowRose, 18 October 2009 Social URL.

  1. RainbowRose

    RainbowRose Well-Known Member

    I am sure someone has already discussed this, but on the early days of xenical, is it common to have tummy cramps and nausea, especially at bedtime? :eek:

    It doesn't seem as bad now, but few days ago, it felt quite painful, but bearable. :confused:
     
  2. Avatar

    MiniMins.com Matched Content

    Register a free account with MiniMins and join in the conversation!
  3. skyegirl

    skyegirl Well-Known Member

    Yep Rainbow, thats one of the early side effects too, I had it for about a week or so then no problems since.
    xx
     
  4. RainbowRose

    RainbowRose Well-Known Member

    Thanks Skyegirl

    I feel reassured now, and I'm pleased they are now not so bad :)
     
  5. Calkarima

    Calkarima Gonna do it this time

    Hi

    Yeah I had them too. They have completely disappeared since Friday so lasted about 8 days in all.

    M
    x
     
  6. MissyMustDoIt

    MissyMustDoIt Well-Known Member

    yup, i do still get them now and then when i eat the wrong foods though :|
     
  7. bettylollypop

    bettylollypop soon to be skinny minnie

    I had stomach cramps the first week but i also had af so not sure if it was af or the xenical, prob a mixture of both xx
     
Loading...

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.